advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From the United Kingdom

About a year ago, my fiancee, who has had diabetes for over 30 years, changed to Lantus, and since then he has been suffering very violent mood swings which he did not have previously. He has also been suffering from severe low blood sugars while asleep causing convulsions. Have you heard of any other cases of this?

Answer:

Yes. Low blood sugars are a side effect of any insulin regimen. He may be having dramatic glucose swings over the course of the day. I would suggest he is not monitoring his glucose levels often enough to demonstrate the changes. He needs to work with his physician to look at the numbers and prescribe changes that will not result in such dangerous low glucose values. It is not necessarily the correct choice to stop the Lantus, rather it needs to be adjusted to the correct dose.

JTL

DTQ-20031026171646
Original posting 27 Oct 2003
Posted to Insulin Analogs

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:52
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.